# SDR GTIA2017080502137

- Difficulty date: August 5, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 03165
- Aircraft time: 39,356 hours, 18,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FOUND VOLUME KNOB ON MEGAPHONE BY L1 DOOR MISSING.  REMOVED AND REPLACED THE MEGAPHONE IAW AMM 25-65-51-710-002-A
